# SDR ASAA2013101796213

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 39,652 hours, 16,192 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 10365415
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING IS GOUGE.  ACFT GROUNDED.  OUT OF LIMITS IAW AMM 52-31-15-801.  REQUIRES REPLACEMENT.  REMOVED HANDLE HOUSING IAW SRM 51-40-02, HFEC INSPECTED HOUSING IAW 51-00-00 F11.  NO CRACKS NOTED.  INSTALLED NEW HANDLE HOUSING ASSY REF SRM 51-40-02.
